MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM; REDUCTION SCREW, POLYAXIAL, 5.5MM DIAMETER, LENGTH 30MM, NON-CANULATED

ULRICH MEDICAL USA MOMENTUM; REDUCTION SCREW, POLYAXIAL, 5.5MM DIAMETER, LENGTH 30MM, NON-CANULATED
Model Number UU051-10-5530
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Tulip disassociated from the polyaxial screw head while the surgeon was implanting it.The screw was removed and replaced without incident and there was a short delay in the procedure.

Brand Name
MOMENTUM
Common Device Name
REDUCTION SCREW, POLYAXIAL, 5.5MM DIAMETER, LENGTH 30MM, NON-CANULATED
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano 75074
Manufacturer (Section G)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM   89081
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
4692380832
MDR Report Key25363238
Report Number3005823819-2026-00012
Device Sequence Number10653667
Product Code NKB
UDI-Device Identifier00814386023405
UDI-Public00814386023405
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU051-10-5530
Device Catalogue NumberUU051-10-5530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight68 KG